# SDR REXA2015020300169

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 16,215 hours, 10,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTRA FLIGHT ATTENDANT FLASHLIGHT NOT BLINKING.  DEFERRED EXTRA FLIGHT ATTENDANT JUMP SEAT IAW MEL 25-61-4A CAT C.  PLACARD INSTALLED ENTERD INTO MMO2 MOC NOTIFIED.  R & R GALLERY EMER FLASHLIGHT & BRACKET HOLDER IAW 25-61-02.  OPERATIONS CHECKED GOOD.  PN ON & OFF P2-07-0001-214.  CLEARED FROM MMO2.
